# SDR IPXA2025102120943

- Difficulty date: October 12, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 37,428 hours, 13,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 457T41151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR FITTING WAS DAMAGE AT BS 1109, BL 0.  REMOVED DAMAGE FITTING IAW SRM 51-40-02-0G REV 93.2.  INSTALLED NEW FITTING IAW SRM 51-40-02-0G REV 93, AND DWG 457T4000, SHEET 11, REV B.3.
